# SDR ASOA2014032810227

- Difficulty date: February 24, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 14,669 hours, 9,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACK MEASURING 8" LONG IN ZONE 3.  REPAIRED PAX DOOR AFT DRAG ANGLE IAW EC/TC REO 670-52-11-072.  MAJOR REPAIR.
